# SDR ENHA20038411

- Difficulty date: July 24, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N70841
- Make and model: Beech 65-A90-1
- Aircraft serial: LM73
- Aircraft time: 12,148 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Cracked
- Location: Elevator
- Component: Elevator
- Component part number: 50610000291
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR OUTBOARD HINGE AREA CRACKED.  FOUND DURING INSPECTION PER AD.  REPLACED ELEVATOR ASSY WITH SERVICEABLE.
